MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE
Model Number 242043
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary:the device was received and evaluated at the service center.The reported complaint that the scope was found to have a crack was confirmed.The following defects were found with the device upon evaluation : tube bent and dented.Distal tip damaged.Objective damaged.Objective window damaged.Eyepiece damaged.Image cloudy / foggy.The device was diagnosed and repaired using spare parts and was tested and found to be working according to specifications.The damage to the various components are most likely a result of user mishandling of the device.The damaged components are responsible for the poor image produced by the device.The service history has been reviewed in lieu of the device history record for this device since it was previously serviced.The device was last serviced on 08/23/2017 and passed all functional testing before being returned to the customer.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on (b)(6) 2020, it was observed that the endoscope device was found to have a crack.During in-house engineering evaluation, it was determined that the image from the device was cloudy/foggy.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
ARTHSCO,4/140_30_QIK/STRKR HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11012973
Report Number1221934-2020-03870
Device Sequence Number3594392
Product Code HRX
UDI-Device Identifier10886705026234
UDI-Public10886705026234
Combination Product (Y/N)N
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242043
Device Catalogue Number242043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1